# SDR CALA2013092491395

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,200 hours, 23,614 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW EQ7069 LT ELEV CENTER SYSTEM PCA WOULD NOT GIVE LT ELEV PCU FAULT IN EICAS.  R & R LT ELEV PCA FOR CENTER SYSTEM IAW MM.
